# SDR SWIA202265537

- Difficulty date: April 11, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N168SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000617
- Aircraft time: 14,193 hours, 8,018 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR DOUBLER HAS CORROSION ON AFT INBOARD SURFACE LOCATED AT FRAME 15.     (C-CHECK RO 4/27/2022)    REMOVED AND REPLACED CORRODED  L/H FLOOR DOUBLE AT FRAME 15 REF SRM 51-40-08 SEE CONTINUE CARD FOR WORK ACCOMPLISHED
